# SDR HEEA0014749

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611132
- Condition: Malfucntioned
- Location: Roll Slice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ROLL ACTUATOR HARD OVER TO THE LEFT.
